Jump to content
CrazyBoards.org

BrianOCD

Member
  • Content Count

    768
  • Joined

  • Last visited

5 Followers

About BrianOCD

  • Rank
    Bribo

Contact Methods

Profile Information

  • Gender
    male
  • Location
    Texas
  • Interests
    Computer, weights, boxing, Video Gaming, MMOs, girls =)

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Placebo or not, if he's feeling better that's all that really matters...
  2. Well I hope you're right, it has been several months and unfortunately I'm still struggling. The Effexor pooped out on me...
  3. I used to have that problem too, where I'd be so scared to take meds I would work myself into a panic when I took Seroquel. So I added Ativan to Seroquel and that always smoothed things out.
  4. I went through the roof on a generic wellbutrin, couldn't handle it, def not for me.
  5. He just keeps upping the medication, I'm on 120 mg cymbalta now for a few days, hopefully something happens in a week... I haven't seen any evidence of damage, but also not many long-term studies (are there any?), the only thing you hear on the net are other people complaining after being on some for years.
  6. Well it's hard to describe, and it seems anything can fall under "depression" But specifically I'd say some weird things with my memory. It was much sharper on Effexor. I've had a host of cognitive issues since coming off it. Attention problems, more anxiety, lots of things I couldnt even put in to words. My personality also went from extrovert to introvert real fast. I realize all of this could be categorized under depression, however I feel some of it may be Effexor linked. I guess I'm concerned I burned out the receptors that Effexor targeted specifically, and wondering if that's a thing? Is it possible to permanently damage the receptors ? After taking Cymbalta, it feels like it's not ever touching my serotonin. I was on a hefty dose, 300mg for 8 years before weaning off of it over the course of a year after it began pooping out. Once I stopped it completely these things began popping up in increasing intensity.
  7. I hesitated to post this question as I am pro-med and I know the website is largely pro-med. But I've had this feeling Effexor left me with something missing since I stopped taking it. While it worked beautifully when I was on it, stopping it I feel like it made have left some damage, and I'm hoping to see if anyone more researched in this topic can enlighten me. It's hard for me to determine if it's just a withdrawal from the medicine or if something permanent has occurred. Is there any proof or does anybody know of anything that shows SSRIs causing damage to people long-term or after use? Specifically Effexor is what I'm wondering about but also would like to hear about the other drugs involved.
  8. Ya I just started 120mg a few days ago, I'm seeing some results in it slowing my thoughts, but I still wake up so dysphoric... Do you remember how long after you hit max dosage before you felt good?
  9. I was mostly on 300mg for about 8 years before it stopped working... I'm now on Cymbalta but meh, not as good.
  10. Ya Effexor is hard both going on and going off... I remember having panic attacks, crazy dreams, and a floaty dizziness any time I upped Effexor dosage. Once it smooths out though it's heavenly. I really wish it didn't poop out on me.
  11. Are those spikes Panic Attacks? I think when you get in these moods maybe just chill out with a benzo or something. I also think you'll be happier if you were to lay off the illegal stuff, illegal drugs cause anxiety for me at least, you might find yourself more capable without em.
  12. Ya 25-50mg will do the trick. I've taken it alongside ativan for years off and on. If you take it and go to bed you'll be fine weight gain wise. But Seroquel gives the munchies, at least it does for me big time.
  13. I went up to 120mg which seems to at least be having an impact, hopefully in a week or so I'll be feeling more like myself!
  14. I'm starting to get that jittery feeling now, that I normally get with ADs, I think that's a good sign it's going to start working eh? I didn't get it on the lower dosages but normally I get those jitter for the first week before the drug begins to take effect.
×